Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 279, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 2:33 PM EDT for Cherokee County, Gordon County, Pickens County, Georgia. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2019, 2:33 PM EDT (18:33 UTC)
- Expired
- Aug 19, 2019, 3:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Gordon County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 2:36 PM EDT | TSTM WND DMG | Hinton, GA | A FEW TREES DOWN NEAR THE INTERSECTION OF HWY 136 CONNECTOR AND HWY 53 W |
| Aug 19, 2:38 PM EDT | TSTM WND DMG | Hinton, GA | PORTION OF ROOF LOST AT BUSINESS NEAR CORNER OF HWY 53 AND CARVER MILL RD. |
| Aug 19, 2:42 PM EDT | TSTM WND DMG | 2 Ese Ranger, GA | TREE REPORTED DOWN ON POWERLINES NEAR PITTMAN RD. AND HWY 411 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261
WUUS52 KFFC 191833
SVRFFC
GAC057-129-227-191915-
/O.NEW.KFFC.SV.W.0279.190819T1833Z-190819T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
233 PM EDT Mon Aug 19 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Cherokee County in north central Georgia...
East central Gordon County in northwestern Georgia...
Western Pickens County in north central Georgia...
* Until 315 PM EDT.
* At 233 PM EDT, a severe thunderstorm was located over Hinton, or 8
miles west of Jasper, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Talking Rock, Fairmount, Ranger, Salacoa Valley, Blaine,
Talmadge and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3455 8450 3456 8448 3455 8448 3443 8437
3435 8464 3436 8465 3441 8465 3441 8470
3452 8473 3455 8463 3455 8452 3456 8451
TIME...MOT...LOC 1833Z 338DEG 3KT 3449 8457
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
107
WWUS52 KFFC 191906
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Mon Aug 19 2019
GAC057-129-227-191915-
/O.CON.KFFC.SV.W.0279.000000T0000Z-190819T1915Z/
Cherokee GA-Gordon GA-Pickens GA-
306 PM EDT Mon Aug 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN CHEROKEE...EAST CENTRAL GORDON AND WESTERN PICKENS
COUNTIES...
At 305 PM EDT, a severe thunderstorm was located over Hinton, or 7
miles west of Jasper, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fairmount, Ranger, Salacoa Valley, Hinton, Blaine and Talmadge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3435 8464 3436 8465 3441 8465 3441 8470
3452 8473 3455 8463 3455 8455 3438 8453
TIME...MOT...LOC 1905Z 338DEG 3KT 3446 8456
HAIL...1.25IN
WIND...60MPH
$$541
WWUS52 KFFC 191911
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Mon Aug 19 2019
GAC057-129-227-191920-
/O.EXP.KFFC.SV.W.0279.000000T0000Z-190819T1915Z/
Cherokee GA-Gordon GA-Pickens GA-
311 PM EDT Mon Aug 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEROKEE...EAST
CENTRAL GORDON AND WESTERN PICKENS COUNTIES WILL EXPIRE AT 315 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3435 8464 3436 8465 3441 8465 3441 8470
3452 8473 3455 8463 3455 8455 3438 8453
TIME...MOT...LOC 1910Z 338DEG 3KT 3463 8380
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:13 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 19, 2:13 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 213 PM EDT Mon Aug 19 2019 .PREV DISCUSSION... /Issued 1234 PM EDT Mon Aug 19 2019/ UPDATE... Have made minor updates to the forecast, but overall it is on track. Seeing some light returns on radar in a few isolated areas this afternoon, but really expect the coverage to increase after 2-3 pm. No additional updates are planned before the afternoon package. 31 PREV DISCUSSION... /Issued 750 AM EDT Mon Aug 19 2019/ UPDATE... Updated for the 12Z Aviation Discussion. PREV DISCUSSION... /Issued 413 AM EDT Mon Aug 19 2019/ SHORT TERM /Today through Tuesday/... To begin the short term period, the forecast area will be situated near a weak upper level trough positioned between a broad upper level ridge in place to the west of the forecast area over the Central Plains, and to the east of the area over the western Atlantic. The upper-level troughing is allowing for a northward advection of the deeper moisture, which will lead to a continued moistening of the airmass and an overall unsettled pattern through the period. PWATs of 1.3-1.6 inches across the area this morning will steadily increase to 1.7-2 inches by Tuesday afternoon. At the surface, a weak surface low in south Georgia will continue to slowly traverse northward into Georgia through the period. This overall pattern will allow for greater coverage of diurnally driven convection during the afternoon and evening on Monday and Tuesday, with primarily high-end chance to low-end likely PoPs expected across the area each day. Widespread severe weather is not anticipated on Monday and Tuesday, although it is possible that a few storms may become strong to marginally severe and could produce gusty winds and frequent lightning. With the increased moisture, there is a possibility that some of the stronger thunderstorms could produce locally heavy rainfall, as well. Forecast high temperatures are expected to remain above climatological normals on Monday. Especially along and north of the I-85 corridor where highs could range from 5-8 degrees warmer than average. Heat index values are anticipated to remain below Heat Advisory criteria, but will nonetheless reach near or just above 100 across much of the area on Monday, with the exception of the higher elevations in northeast Georgia. Increased sky coverage and convective coverage will contribute to slightly cooler temperatures and heat index values less than 100 on Tuesday. King LONG TERM /Tuesday Night through Sunday/... Diurnally driven scattered to numerous showers and thunderstorms will be the norm in the extended periods of the forecast. The area will remain situated in the weak upper trough between the ridge over the Plains and western Atlantic ridge. Moisture continues to slowly increase across the area through the end of the week which will will provide a boost each afternoon for convective development. By the end of the week, the models are showing a cold front pushing south out of the great lake state Thursday and into North GA Friday. The models show this frontal boundary stalling across the southeastern U.S. and keeping rain chances across the region through the end of the forecast period. Another weaker wave also pushes northeast out of the western gulf which will also keep precip chances going through day 7. As for now, will continue with scattered to numerous convection each day. Temperatures, while tempered somewhat by increased convection, will remain above normal through the week. The increased moisture will also keep afternoon heat index values from the upper 90s to low 100s. 01 && .AVIATION... 18Z Update... Expect better precipitation coverage today, and have indicated TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will continue, with some improvement this evening with diminishing precip before degrading overnight. IFR cigs and IFR-MVFR visibilities will move northwestward into the area from the south, with IFR cigs expected at KCSG, KMCN, and AHN. The Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs are expected to stay south of the KATL airport at this time. Will be dependent on rain today. Winds will be east, with a shift to the west possible after 00z Wednesday. Speeds under 8kt except near convection. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 95 71 89 70 / 40 40 50 40 Atlanta 94 73 89 72 / 50 40 50 30 Blairsville 87 66 85 65 / 40 30 50 30 Cartersville 97 71 92 71 / 40 30 30 30 Columbus 94 74 90 72 / 50 40 50 30 Gainesville 93 71 89 71 / 40 30 40 30 Macon 91 72 88 71 / 50 50 50 40 Rome 97 72 93 71 / 30 20 30 20 Peachtree City 95 72 91 71 / 50 40 50 40 Vidalia 87 73 89 72 / 70 50 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....01 AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1010 AM EDT Mon Aug 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1010 AM EDT Mon Aug 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected across much of north and central Georgia this afternoon into tonight. Gusty winds, frequent lightning and locally heavy rainfall are possible. Heat index values will range between 100 and 105 degrees across portions of north and central Georgia this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected across much of north and central Georgia through the week, mainly in the afternoon and evening. A few storms could be strong to marginally severe with gusty winds, frequent lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of any severe weather or flooding through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 19, 2:01 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Mon Aug 19 2019
GAZ015-191830-
Lumpkin GA-
201 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN COUNTY UNTIL 230 PM
EDT...
At 201 PM EDT...a strong thunderstorm was near Dahlonega. This storm
was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dahlonega, Porter Springs, Nimblewill and Camp Merrill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3463 8390 3447 8395 3449 8408 3455 8418
3465 8409 3466 8407 3464 8406 3464 8404
3467 8402
TIME...MOT...LOC 1801Z 021DEG 1KT 3458 8403
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 2:12 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Mon Aug 19 2019
GAZ002-011-019-191845-
Chattooga GA-Walker GA-Floyd GA-
212 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER AND NORTHERN FLOYD COUNTIES UNTIL 245 PM EDT...
At 212 PM EDT...a strong thunderstorm was over Lake Marvin, or 11
miles northwest of Calhoun. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Subligna and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3462 8517 3464 8507 3462 8506 3459 8506
3458 8507 3457 8506 3455 8506 3454 8507
3454 8509 3453 8509 3451 8518 3455 8523
TIME...MOT...LOC 1812Z 285DEG 1KT 3458 8512
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 2:20 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Mon Aug 19 2019
GAZ002-011-191845-
Chattooga GA-Walker GA-
220 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA AND
SOUTHEASTERN WALKER COUNTIES UNTIL 245 PM EDT...
At 220 PM EDT...a strong thunderstorm was near Trion, or 8 miles
northeast of Summerville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Trion and Suttles Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3457 8536 3465 8527 3469 8515 3463 8513
3462 8517 3450 8526
TIME...MOT...LOC 1820Z 285DEG 1KT 3458 8526
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 2:23 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Mon Aug 19 2019
GAZ012-191900-
Gordon GA-
223 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GORDON COUNTY UNTIL
300 PM EDT...
At 223 PM EDT...a strong thunderstorm was over Nickelsville, or near
Calhoun. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Resaca, Nickelsville, Audubon, Oakman and Redbud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3461 8486 3461 8478 3460 8477 3455 8468
3452 8494 3460 8495
TIME...MOT...LOC 1823Z 338DEG 3KT 3458 8487
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 2:25 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 19 2019
GAZ008-009-016-191900-
Union GA-Towns GA-White GA-
225 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...SOUTHERN TOWNS
AND NORTHERN WHITE COUNTIES UNTIL 300 PM EDT...
At 225 PM EDT...a strong thunderstorm was over Unicoi State Park, or
9 miles north of Cleveland. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Anna Ruby
Falls, Smithgall Woods Conservation Are, Sautee and Low Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3480 8368 3477 8365 3477 8363 3474 8362
3472 8364 3469 8364 3466 8366 3462 8364
3461 8364 3470 8386 3472 8386 3473 8390
3479 8388 3482 8366
TIME...MOT...LOC 1825Z 338DEG 3KT 3472 8371
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 19, 2:30 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Mon Aug 19 2019
GAZ007-012-013-020-021-191900-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
230 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND PICKENS
COUNTIES UNTIL 300 PM EDT...
At 229 PM EDT...a strong thunderstorm was over Fairmount, or 12 miles
west of Jasper. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Jasper, Adairsville, Talking Rock, Fairmount, Ranger,
Sonoraville, Folsom, Salacoa Valley, Pine Log, Blaine, Talmadge,
Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3445 8494 3459 8450 3456 8439 3443 8438
3434 8460 3430 8489
TIME...MOT...LOC 1829Z 338DEG 3KT 3444 8465
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:36 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 19, 1:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Aug 19, 2:00 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:01 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Aug 19, 2:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Aug 19, 2:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 19, 2:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 19, 2:30 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:41 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Aug 19, 2:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Aug 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 51 min |
| Aug 19, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 34 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 19, 3:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 19, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 30 min |
| Aug 19, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 46 min |
| Aug 19, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 45 min |
| Aug 19, 3:22 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Aug 19, 3:25 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Aug 19, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 18 min |
| Aug 19, 3:28 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 19, 3:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Aug 19, 3:42 PM EDT | Special Weather Statement | FFC | Dawson | 18 min |
| Aug 19, 3:46 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd | 44 min |
| Aug 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 42 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Union | 35 min |
| Aug 19, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 29 min |
| Aug 19, 4:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 19, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 51 min |
| Aug 19, 4:15 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 19, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
| Aug 19, 4:26 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Aug 19, 4:30 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 30 min |
| Aug 19, 4:32 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Aug 19, 4:34 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Aug 19, 4:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | FFC | Forsyth | 16 min |
| Aug 19, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 14 min |
| Aug 19, 5:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 16 min |
| Aug 19, 5:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 15 min |
| Aug 19, 5:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Aug 19, 6:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Aug 19, 6:21 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Aug 19, 6:33 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 27 min |
| Aug 19, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee | 40 min |
| Aug 19, 7:03 PM EDT | Special Weather Statement | FFC | Madison | 12 min |
| Aug 19, 7:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 30 min |
| Aug 19, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 19, 7:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Aug 19, 7:53 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 19, 7:54 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.